A 21-year-old female asked:
Saw my dr today, she said i might have some sort of stomach infection, my dentist gave me amoxicillin for a infection caused by my wisdom teeth, safe to take?
2 doctor answers • 9 doctors weighed in
Family Medicine 31 years experience
Yes: Should not be a problem. Take amoxicillin as directed by your dentist.
631 viewsReviewed >2 years ago
Family Medicine 61 years experience
Gastritis: You may have inflammation of the stomach. I would continue to take the amoxicillin but you may need to take an H2 antagonist or a PPI I'm the discomfort persists. They are both available OTC
631 viewsAnswered >2 years ago
Last updated Oct 23, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.